# SDR HEER20170221030

- Difficulty date: February 21, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N140PH
- Make and model: Agusta AW139
- Aircraft serial: 41254
- Aircraft time: 4,359 hours
- Engine: Pwc PT6C67C
- Engine time: 4,250 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 822835108
- Part serial: 120300012
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 493 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 EEC FAILED CAS RED LIGHT ILLUMINATED, THE MAN LIGHT WAS ALSO ON.  REPLACED EEC AND ALSO REPLACED FMM.
